MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 3.5
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal brief, on or about (b)(6) 2013, patient underwent bilateral total knee replacement surgeries.After patient¿s right knee revision, her left knee began to hurt.On (b)(6) 2023, patient had her left knee evaluated by an orthopedic surgeon.X-rays performed as a part of that evaluation revealed osteolysis.Patient is currently in the process of scheduling a revision surgery for her left knee.
 
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt sz 3.5 11mm (cat# 02-012-35-3511 / serial#: (b)(4), lgc tibial fit tray cem sz 3.5f / 2.5t (cat# 02-012-45-3525 / serial# (b)(4), three peg patella 35mm (category #: 200-02-35 / serial# (b)(4), three peg patella 32mm (category# 200-02-32 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of prosthesis wear and osteolysis.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The reported laxity could also be a potential contributing factor.The extent and root cause of the prosthesis wear and the osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery on (b)(6) 2013.They subsequently underwent left knee revision surgery on (b)(6) 2023, approximately 9 years 4 months post initial implantation.Revision op report postoperative diagnosis: accelerated polyethylene wear, left total knee replacement.Pre-revision investigation revealed osteolysis under the tibial as well as femoral components.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16382160
Report Number1038671-2023-00174
Device Sequence Number6279253
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 3.5
Device Catalogue Number02-012-35-3511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer11/01/2023
09/09/2026
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date11/09/2023
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale